# SDR UPS06447542

- Difficulty date: July 11, 2006
- Submitted: August 2, 2006
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123F
- Aircraft serial: 20101
- Aircraft time: 83,907 hours, 23,132 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 440
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C U/D RT BS440 UPPER DECK FLOORBEAM FWD FLANGE 1 FASTENER HOLE FOUND CORROSION AT RBL24.  CORROSION BLEND OUT 0.048".  FASTENER HOLE OVERSIZED TO 0.326" AS PER SRM 51-30-05 AS PER UPS EO B747-5310-23043 APP D WITHIN THE LIMITATION.
